# SDR REXA2014041900072

- Difficulty date: April 18, 2014
- Submitted: April 19, 2014
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 22,341 hours, 19,354 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD WEB OTBD OF RBL 9 & LBL 9 IS CRACKED.  REPAIRED IAW REO 601R-53-11-171 & 601R-53-11-136.
